# SDR USAA2010040590713

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 29,543 hours, 11,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 76 - SEA - EEL - SIDEWALL EMERGENCY EXIT SIGN LENS MISSING AT DOOR 2L.  MAINTENANCE INSTALLED LENS ON EMERGENCY EXIT SIGN AT DOOR 2L.
